# SDR CA971015065

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 212060805121
- Condition: Departed
- Location: Lt Side
- Part time: 1 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) EVERYTHING NORMAL ON TEST FLIGHT.  AFTER SHUTDOWN IT WAS NOTED THAT LEFT COWLING WAS MISSING.  A FASTENER REQUIRED PER ASB 412-95-87 HAD NOT BEEN INSTALLED.  THE LEFT STABILIZER WAS DAMAGED AT ITS JUNCTION WITH TAILBOOM BY COWL.
